American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16R10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 42 of 42 found      Go to page: 1 2

[31] Francesca Benanti, Antonio Giambruno and Irina Sviridova. Asymptotics for the multiplicities in the cocharacters of some PI-algebras. Proc. Amer. Math. Soc. 132 (2004) 669-679. MR 2019941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] A. Giambruno and M. Zaicev. Codimension growth and minimal superalgebras. Trans. Amer. Math. Soc. 355 (2003) 5091-5117. MR 1997596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] A. V. Grishin. On non-Spechtianness of the variety of associative rings that satisfy the identity $x^{32} = 0$. Electron. Res. Announc. Amer. Math. Soc. 6 (2000) 50-51. MR 1777855.
Abstract, references, and article information   
View Article: PDF

[34] A. Giambruno and M. Zaicev. A characterization of algebras with polynomial growth of the codimensions. Proc. Amer. Math. Soc. 129 (2001) 59-67. MR 1694862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] A. Giambruno and M. Zaicev. Minimal varieties of algebras of exponential growth. Electron. Res. Announc. Amer. Math. Soc. 6 (2000) 40-44. MR 1767635.
Abstract, references, and article information   
View Article: PDF

[36] Antonio Giambruno, Amitai Regev and Michail V. Zaicev. Simple and semisimple Lie algebras and codimension growth. Trans. Amer. Math. Soc. 352 (2000) 1935-1946. MR 1637070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Alain D'Amour and Michel Racine. *-polynomial identities of matrices with the transpose involution: The low degrees. Trans. Amer. Math. Soc. 351 (1999) 5089-5106. MR 1603886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Mátyás Domokos and Vesselin Drensky. A Hilbert-Nagata theorem in noncommutative invariant theory. Trans. Amer. Math. Soc. 350 (1998) 2797-2811. MR 1475681.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Mátyás Domokos. Relatively free invariant algebras of finite reflection groups. Trans. Amer. Math. Soc. 348 (1996) 2217-2234. MR 1363010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] G. E. Simons. Finite rings in varieties with definable principal congruences . Proc. Amer. Math. Soc. 121 (1994) 649-655. MR 1207541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] G. E. Simons. The structure of rings in some varieties with definable principal congruences . Trans. Amer. Math. Soc. 331 (1992) 165-179. MR 1053116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Edward Formanek. The Polynomial Identities and Invariants of $n \times n$ Matrices. CBMS Regional Conference Series in Mathematics 78 (1991) MR MR1088481.
Book volume table of contents   


Results: 31 to 42 of 42 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia